# SDR UPS07150193

- Difficulty date: July 17, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Warning Sys
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ESCAPE SLIDE WARNING LIGHT FOUND INOP ON PREFLIGHT.  DEFER PER MEL 52-73-01-1.  *SUPPLEMENTAL SDR*  RESET CONNECTOR ON ASPSU.  PERFORMED SUCCESSFUL OPERATIONAL TEST IAW AMM 52-73-00-05.  THIS CLEARS DEFERRAL M354613.  PLACARD REMOVED.
